Table of Contents
International Journal of Stochastic Analysis
Volume 2011, Article ID 916952, 17 pages
http://dx.doi.org/10.1155/2011/916952
Research Article

Control of Dams Using Policies When the Input Process Is a Nonnegative Lévy Process

Department of Statistics, College of Business and Economics, United Arab Emirates University, Al-Ain 17555, UAE

Received 28 April 2011; Accepted 17 July 2011

Academic Editor: Ho Lee

Copyright © 2011 Mohamed Abdel-Hameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Abdel-Hameed, “Control of Dams Using Policies When the Input Process Is a Nonnegative Lévy Process,” International Journal of Stochastic Analysis, vol. 2011, Article ID 916952, 17 pages, 2011. https://doi.org/10.1155/2011/916952.